# SDR KW7R2023011228002

- Difficulty date: February 28, 2023
- Submitted: February 28, 2023
- Operation: General aviation
- Filed by: Metal Innovations Inc, repair station KW7R756N
- Aircraft: N5826C
- Make and model: Cessna 402C
- Aircraft serial: 402C0050
- Aircraft time: 38,734 hours
- System (JASC): 2720 · Rudder Control System
- Part: Clevis Bolt
- Part number: AN2314
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF RUDDER PEDAL TORQUE TUBE AND ATTACHING ARMS PER CESSNA INSPECTION OPERATION 73 USING SUPPLEMENTAL INSPECTION NUMBER 27-20-05 INSPECTION PROCEDURES: UPON REMOVAL OF THE RUDDER PEDAL ASSEMBLY, THE CLEVIS BOLTS (ITEM #90 IN IPC) SECURING THE RUDDER CONTROL CABLES TO THE RUDDER PEDAL MECHANISM WERE FOUND TO HAVE EXCESSIVE WEAR THROUGH THE SHANK OF THE BOLT. THE ATTACH ARM HOLES IN THE RUDDER PEDAL ATTACH ARMS WERE ALSO WORN. THE RH RUDDER CONTROL CABLE CLEVIS BOLT WEAR WAS APPROXIMATELY UP TO 50% OF THE SHANK DIAMETER. THIS WEAR CANNOT BE SEEN WITHOUT REMOVAL OF THE BOLT. FAILURE OF THE CLEVIS BOLT WOULD CAUSE RUDDER CONTROL CABLE DISCONNECTION FROM RUDDER PEDAL MECHANISM.
